Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    84
  • comments
    70
  • views
    7665

Day 35.

Bentley.boo

597 views

Uh, it doesn't surprise me that a side effect of this medication is suicide to be honest. I don't think it's the medication but an inability to deal with the (possible) worsning of the acne to begin with. If I had to go to school like this I think I would be suicidal. Being an adult I do think I have a more mature mindset to handle it, well I do at the moment. Wouldn't want to jinx it.

My skin as it stands now:

20160527_172006.jpg

20160527_171955.jpg

20160527_172027.jpg

20160527_172017.jpg



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×